Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On Fredholm operators in quarter-plane Toeplitz algebras

Author: Xinhui Jiang
Journal: Proc. Amer. Math. Soc. 123 (1995), 2823-2830
MSC: Primary 46L80; Secondary 47A53, 47B35
MathSciNet review: 1264816
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we explicitly construct a Fredholm operator of index one in any skew quarter-plane Toeplitz algebra and determine the K-theory of related $ {C^ \ast }$-algebras.

References [Enhancements On Off] (What's this?)

  • [1] R. G. Douglas and R. Howe, On the $ {C^ \ast }$-algebra of Toeplitz operators on the quarter-plane, Trans. Amer. Math. Soc. 158 (1971), 203-217. MR 0288591 (44:5787)
  • [2] G. H. Hardy and E. M. Wright, An introduction to the theory of numbers, 4th ed., Oxford Univ. Press, London, 1975.
  • [3] R. Ji and J. Kaminker, The K-theory of Toeplitz extensions, J. Operator Theory 19 (1988), 347-354. MR 960985 (90b:46130)
  • [4] R. Ji and J. Xia, On the classification of commutator ideals, J. Funct. Anal. 78 (1988), 208-232. MR 943498 (89h:47042)
  • [5] E. Park, The index theory of Toeplitz algebras on the skew quarter-plane, Ph. D. thesis, SUNY at Stony Brook, Stony Brook, NY, 1988.
  • [6] -, Index theory and Toeplitz algebras on certain cones in $ {Z^2}$, J. Operator Theory 23 (1990), 125-146. MR 1054820 (91i:47039)
  • [7] E. Park and C. Schochet, On the K-theory of quarter-plane Toeplitz algebras, Internat. J. Math. 2 (1991), 195-204. MR 1094705 (92d:46174)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L80, 47A53, 47B35

Retrieve articles in all journals with MSC: 46L80, 47A53, 47B35

Additional Information

Keywords: Skew quarter-plane Toeplitz algebra, Fredholm operator, K-theory
Article copyright: © Copyright 1995 American Mathematical Society

American Mathematical Society